# SDR AALA202407305857

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 40,474 hours, 19,439 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Panel
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL PANEL 531AB LEAKING FUEL. REMOVED AND CLOSED FUEL PANEL 531AB. LEAK CHECK GOOD. PER AMM 28-11-31.
